Vol. 14, No. 10, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Relative crystalline representations and $p$-divisible groups in the small ramification case

Tong Liu and Yong Suk Moon

Vol. 14 (2020), No. 10, 2773–2789

Let k be a perfect field of characteristic p > 2, and let K be a finite totally ramified extension over W(k)[1 p] of ramification degree e. Let R0 be a relative base ring over W(k)t1±1,,tm±1 satisfying some mild conditions, and let R = R0 W(k)𝒪K. We show that if e < p 1, then every crystalline representation of π1e ́ t(SpecR[1 p]) with Hodge–Tate weights in [0,1] arises from a p-divisible group over R.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

crystalline representation, $p$-divisible group, relative $p$-adic Hodge theory
Mathematical Subject Classification 2010
Primary: 11F80
Secondary: 11S20, 14L05
Received: 2 October 2019
Revised: 14 May 2020
Accepted: 24 June 2020
Published: 19 November 2020
Tong Liu
Purdue University
West Lafayette, IN
United States
Yong Suk Moon
University of Arizona
Tucson, AZ
United States